# SDR GTIA2019012503105

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 44,977 hours, 20,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT & CABIN STRONG SMELL DESCRIBED AS "DIRTY SOCKS" UNABLE TO ISOLATE ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-REF LOGPAGE 2394327-1 FOR DECONTAMINATION OF THE ECS- THIS CLEARS DMI# 2394326-1, PLACARD REMOVED, MOC NOTIFIED.
